# SDR DALA2020073102680

- Difficulty date: July 30, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 60,165 hours, 7,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON IN THE ARMED POSITION.  EPSU SYS TEST,  BAT/EPSU (17WL) DOOR 4 REMOVED AND INSTALLED EMERGENCY BATTERY PACK AT 4L OVHD IAW WTIH A330 AMM 33-51-00 - TEST OK.
